# SDR DALA2016102507534

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SURFACE ALSO WEAR CHANNEL ON FLOOR PANEL P/N 9952521-449.  FLOOR PANEL WAS REPAIRED PER SRM 51-10-3 SRM 53-01 AND SRM 53-05.
